# SDR SWIA972373

- Difficulty date: February 13, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 13,214 hours, 18,331 cycles
- Engine: Pwa PW118B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WANTED TO VEER RIGHT DURING TAXI.  AFTER ROTATION THE PEDAL STEER INOP LIGHT ILLUMINATED.  RETURNED TO SEA.  AFTER LANDING THE AIRCRAFT WANTED TO VEER RIGHT WHEN NOSE WHEEL TILLER WAS APPLIED.  REPLACED NOSE WHEEL FEEDBACK POT WIDTH A SERVICEABLE UNIT IAW MM 32-50-05.  OPS CHECKS GOOD AT THIS TIME.  (S/N ON:  191) (S/N OFF:  257) (P/N ON/OFF:  20500-000-02).
